





Team Invitation

Big Air Sofia December 22nd, 2007

1. Entries and important forms

Entries will be accepted from National Ski Associations in accordance with the FIS quotas and rules for the World Cup. Please complete the enclosed Team Size form and Entryform and remit to the Organizing Committee by fax or e-mail:

Organizing Committee FIS World Cup Sofia c/o Tino Mincev, Race Secretary Bulgarian Ski Federation 75 Vassil Levski Blvd. 1000 Sofia, Bulgaria

Tel: +359 2 930 06 36, Fax: +359 2 988 38 91

e-mail: snowboard@bfski.com

Announcement of Team Size – please complete the enclosed Team Size form and Transportation request form and send them back not later than **Thursday**, **November 22**nd, **2007**

Definitive registration by name – please complete the enclosed Entryform (ICR art. 215) and send it back not later than **Friday**, **December 14**th, **2007**

2. Registration

Team registration will take place in the Race Office, located at Hemus Hotel, starting on Friday, December 21st, from 10.00 to 21.00.

3. Accommodation

As per FIS rule on accommodation and half board, each participant will pay CHF 50/day/person directly to the Organizing Committee FIS World Cup Sofia. Accommodation at FIS rate will be provided for the nights of December 21st to December 23rd 2007 in Hemus Hotel – www.hemushotels.com Each team will be held responsible for any damage incurred during the stay.

4. Transportation

Teams are responsible for their own transportation to Sofia. The Organizing Committee will organize transport from Sofia Airport to Hemus Hotel and back only for those teams, who have completed the enclosed Transportation request form and sent it back not later than **Thursday**, **November 22**nd, **2007**.









Also transportation from Hemus Hotel to the venue will be provided by the OC for all teams.

For additional information please check the enclosed Map of Sofia.

5. Meals

Breakfast and dinner will be organized at Hemus Hotel, starting with dinner on Friday, December 21st, up to and including breakfast on Sunday, December 23rd, 2007.

During the event the Organizing Committee will organize lunch for the competitors and coaches at the Catering stand at the Big Air venue.

6. Bibs

All competitors must wear bibs during all official trainings, competition and award ceremony.

7. Accident Insurance

Each competitor must have his own medical insurance. The Organizing Committee, sponsors, suppliers, their agents, employees and volunteers, Sofia Municipality, the FIS and Bulgarian Ski Federation decline any responsibility for accidents, damaged or lost equipment and second and third party claims during the event.

8. Liability

All athletes, officials and members of the National Association who attend and participate in the event shall do so at their own risk. The Organizing Committee, sponsors, suppliers, their agents, employees and volunteers, Sofia Municipality, the FIS and Bulgarian Ski Federation shall not be responsible for any losses or injuries incurred or suffered by any athlete, official or other person in conjunction with the organizing or staging of the event.

9. Official Notice Board

The official Notice Board will be located at the race office at Hemus Hotel and at the Big Air venue.

10. Training

Training is scheduled only on the competition day in advance of every heat and before the finals.

12. Prizes

The prize-winners receive the net prize money in the Race Office at Hemus Hotel.









NOKIA SNOWBOARD FIS WORLD CUP SOFIA 2007 SCHEDULE

	Official Arrival Day	BA Training + Qualification + Final
	Friday, 21 December 2007	Saturday, 22. December 2007
Race Office:	10.00-21.00	08.00-20.00
TC-Meeting:	19.00	
Training Qualification:		Heat 1 10.00-10.45 Heat 2 12.00-12.45 Heat 3 14.00-14.45
Entry for all closed:		Heat 1 10.45 Heat 2 12.45 Heat 3 14.45
Forerunners:		Yes
Start time Qualification:		Heat 1 11.00 - ca. 12.00 Heat 2 13.00 - ca. 14.00 Heat 3 15.00 - ca. 16.00
Start Interval:		Heat 1-25 = 1,10 min x 2 = 60 min Heat 26-50 = 1,10 min x 2 = 60 min Heat 51-75 = 1,10 min x 2 = 60 min 180 min
Tanining Finals		16.55-17.25
Training Finale:		17.25
Entry for all closed:		
Forerunners:		17.30
Start Time Final:		17.40-19.35 Live TV coverage 19.00 – 19.45 – Bulgarian National Television
Start Interval:		1/8 finals 8 pairs of 2 jumps (32) a 1.15 min Break 4 pairs of 1 jump (8) a 1.15 min Break 5 min 18.20-18.25 1/4 finals 4 pairs of 1 jump (8) a 1.15 min Break 5 min 18.25-18.35 5 min 18.35-18.40 4 pairs of 1 jump (8) a 1.15 min Break 10 min 18.40-18.50 10 min 18.50-19.00 1/2 finals 2 pairs of 2 jumps (8) a 2.00 min Break 3 min 19.16-19.19 Finals 2 pairs of 2 jumps (8) a 2.00 min End 16 min 19.01-19.15 16 min 19.19-19.35 19.35
Flower ceremony and prize giving ceremony:		Immediately after the event in the finish area 19.35 – 19.45 (LIVE on Channel 1, BNT)

Sunday, 23 December 2007

Reserve Day, Departure Day

